Andrea Pinamonti
Andrea Pinamonti
Università di Trento
Aucune adresse e-mail validée
Titre
Citée par
Citée par
Année
A geometric inequality and a symmetry result for elliptic systems involving the fractional Laplacian
S Dipierro, A Pinamonti
Journal of Differential Equations 255 (1), 85-119, 2013
422013
Smooth approximation for intrinsic Lipschitz functions in the Heisenberg group
G Citti, M Manfredini, A Pinamonti, FS Cassano
Calculus of Variations and Partial Differential Equations 49 (3-4), 1279-1308, 2014
302014
Magnetic BV-functions and the Bourgain–Brezis–Mironescu formula
A Pinamonti, M Squassina, E Vecchi
Advances in Calculus of Variations 12 (3), 225-252, 2019
262019
New characterizations of magnetic Sobolev spaces
HM Nguyen, A Pinamonti, M Squassina, E Vecchi
Advances in Nonlinear Analysis 7 (2), 227-245, 2018
262018
Multiplicity results for magnetic fractional problems
A Fiscella, A Pinamonti, E Vecchi
Journal of Differential Equations 263 (8), 4617-4633, 2017
252017
The Maz'ya–Shaposhnikova limit in the magnetic setting
A Pinamonti, M Squassina, E Vecchi
Journal of Mathematical Analysis and Applications 449 (2), 1152-1159, 2017
242017
Universal differentiability sets and maximal directional derivatives in Carnot groups
E Le Donne, A Pinamonti, G Speight
Journal de Mathématiques Pures et Appliquées 121, 83-112, 2019
142019
A measure zero universal differentiability set in the Heisenberg group
A Pinamonti, G Speight
Mathematische Annalen 368 (1), 233-278, 2017
142017
Fractional Laplacians, perimeters and heat semigroups in Carnot groups
F Ferrari, M Miranda Jr, D Pallara, A Pinamonti, Y Sire
Discrete & Continuous Dynamical Systems-S 11 (3), 477, 2017
122017
Tensorization of Cheeger energies, the space H1, 1 and the area formula for graphs
L Ambrosio, A Pinamonti, G Speight
Advances in Mathematics 281, 1145-1177, 2015
122015
Symmetry results for stable and monotone solutions to fibered systems of PDEs
S Dipierro, A Pinamonti
Communications in Contemporary Mathematics 17 (04), 1450035, 2015
122015
A geometric inequality for stable solutions of semilinear elliptic problems in the Engel group
A Pinamonti, E Valdinoci
Ann. Acad. Sci. Fenn. Math 37, 357-373, 2012
112012
A Lewy-Stampacchia estimate for variational inequalities in the Heisenberg group
A Pinamonti, E Valdinoci
102013
Weighted Sobolev spaces on metric measure spaces
L Ambrosio, A Pinamonti, G Speight
Journal für die reine und angewandte Mathematik 2019 (746), 39-65, 2019
92019
Classification of stable solutions for boundary value problems with nonlinear boundary conditions on Riemannian manifolds with nonnegative Ricci curvature
S Dipierro, A Pinamonti, E Valdinoci
Advances in Nonlinear Analysis 8 (1), 1035-1042, 2018
92018
Geometric aspects of p-capacitary potentials
M Fogagnolo, L Mazzieri, A Pinamonti
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36 (4), 1151-1179, 2019
82019
Characterization by Asymptotic Mean Formulas of q− Harmonic Functions in Carnot Groups
F Ferrari, A Pinamonti
Potential Analysis 42 (1), 203-227, 2015
82015
BV minimizers of the area functional in the Heisenberg group under the bounded slope condition
A Pinamonti, FS Cassano, G Treu, D Vittone
arXiv preprint arXiv:1307.4442, 2013
82013
Rigidity results for elliptic boundary value problems: Stable solutions for quasilinear equations with Neumann or Robin boundary conditions
S Dipierro, A Pinamonti, E Valdinoci
International Mathematics Research Notices 2020 (5), 1366-1384, 2020
72020
Interpolations and fractional Sobolev spaces in Carnot groups
A Maalaoui, A Pinamonti
Nonlinear Analysis 179, 91-104, 2019
72019
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20